# SDR UIEA2020111602405

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,017 hours, 16,862 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON TWO ATTEMPTS.  PERFORMED APU OPS CHECK, IAW AMM 49-11-00.  OPERATIONS CHECKED GOOD.
